MathSciNet Relay Station
MathSciNet bibliographic data
MR542184 (80k:20028) 20E18 (20F12)
Hartley, Brian Subgroups of finite index in profinite groups. Math. Z. 168 (1979), no. 1, 71–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement